Betacap Tr 40mg Side Effects

1 Reply Updated



Conversation Starter

Akhil Says:
via mobile

I have migraine and the doctor suggested me betacap, its nt eevn one month and i am feeling my weight increased. Is there any other medicine which i can take instead of betacap



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Sanchita Says:

I am taking betacap Tr 40 for 1 yr. But gradually ganing wt. Is it the side effect of the medicine .if it is how can I stop my wt gaining process as I am feeling uncomfortable. I am 45 of yrs (f)also take Stamlo D to controlled BP.I am 5'00"wt at present 68 kgs.


REPLYSHAREREPORT
Was this helpful?     2     0  


Viewing page 1 of 1     Reply


More Discussions:

betacap side effects
Hi. I met with a neurologist for the purpose of a hand tremor, memory loss and tension. He prescribed me betacap 60. Now... 1 reply
nitrocontin 6.4, lipicure 40mg and brilinta 90m side effects
I am a Tanzanian and went for treatment to Narayana Hospital in Bengaluru and I am Back home now. I was diagonised block...
nitrocontin 6.4, Ranozex 500 and lipicure 40mg side effects
I am 40 years old female. I am taking nitrocontin 6.4, Ranozex 500 mg and lipicure 40mg after angioplasty for 90-95% blo... 1 reply
Side Effects Of Pantop 40mg
i am 23 yrs old with 67 kgs body wt.(female) and am suffering from acidity.. n so doctor prescribed PANTOP 40mg tabs and... 2 replies
Side Effects Of Amifru 40mg
hi m nikki.m suffering from stills arthritis...as i m on drug omnicortil 10mg,hcqs,and sazo and dr.also give me amifru40... 1 reply
sIDE EFFECTS OF Micardis 40mg
what are the side effects of taking micardis 40mg? ## I've been on 40 mg for 11 days now, I am extremely dizzy.I'... 1 reply
Side Effects Of Omnacortil 40mg
i use Omnacortil 40mg & fegra 120 for cure asthma elergy with specilist doctor & I use this two tabs for one mon... 4 replies
Side Effects of Duvadilan Retard 40mg
I had met an accident i fall from bike and my back only touch the road not stomach, and my head was injured and bleeded.... 1 reply
omnacortil 40mg side effects
doctor said that i have pressure of 40 in my brain,so my both optic nerves are swollen it lead to squint of left eye. ia... 1 reply
simvastatin 40mg side effects
I have been having a problem with really sore breasts. Could this be a side effect? ## Simvastatin (40 mg). Side effects... 10 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 2 June 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA